Revista Matemática Iberoamericana
Full-Text PDF (343 KB) | Metadata | Table of Contents | RMI summary
Published online: 2009-12-31
Random fractals and tree-indexed Markov chainsArnaud Durand (1) Université Paris-Sud, Orsay, France
We study the size properties of a general model of fractal sets that are based on a tree-indexed family of random compacts and a tree-indexed Markov chain. These fractals may be regarded as a generalization of those resulting from the Moran-like deterministic or random recursive constructions considered by various authors. Among other applications, we consider various extensions of Mandelbrot’s fractal percolation process.
Keywords: Hausdorff dimension, random recursive constructions of fractals, tree-indexed Markov chains, branching processes in varying environment
Durand Arnaud: Random fractals and tree-indexed Markov chains. Rev. Mat. Iberoamericana 25 (2009), 1089-1126. doi: 10.4171/RMI/590